It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

I am worried my sister is being poisoned. Help please!

page: 2
17
<< 1    3  4 >>

log in

join
share:

posted on Jan, 19 2018 @ 07:16 PM
link   
a reply to: Hewhowaits

She is refusing us any information as to location.




posted on Jan, 19 2018 @ 07:17 PM
link   
a reply to: Antipathy17

The lady is a nurse and refused to tell her what drug she gave her. Where do I tell her to go!??
edit on 19-1-2018 by Antipathy17 because: (no reason given)



posted on Jan, 19 2018 @ 07:33 PM
link   
Take this to the police NOW, they'll be able to pinpoint where her phone number is. They DO leave a digital trail that is traceable.

The woman is giving your sister an unspecified chemical despite a desire to know what it is, and it's degrading her health rapidly. That is attempted murder as far as cops are concerned. They will help you.



posted on Jan, 19 2018 @ 07:38 PM
link   
# call the cops on that hag.



posted on Jan, 19 2018 @ 07:38 PM
link   
Wishing all the best for your sister man.



posted on Jan, 19 2018 @ 07:42 PM
link   
Authorities will be able to track her location by cellphone if you Believe that's what she is using considering gps is on. Either why that is your best bet this so called nurse could be up to anything if relatives show up.
edit on 19-1-2018 by dreamingawake because: auto correct error



posted on Jan, 19 2018 @ 07:43 PM
link   

originally posted by: SeaWorthy
a reply to: Antipathy17

I am wondering if your sister concerned also?
I would think that you could do nothing unless she is concerned herself, she is an adult.

Maybe she had symptoms as per hear first and the woman gave her
Nitroglycerin sublingual tablet is available as both a generic and brand-name drug. Brand name: Nitrostat.
A sublingual tablet is a tablet that you dissolve under your tongue or inside your cheek. Nitroglycerin is also available as a spray, aerosol solution, extended-release oral capsule, transdermal patch, and ointment. It also comes in a form that is injected into a vein that is only given by a healthcare provider.
Nitroglycerin is used to stop or prevent angina (chest pain)

www.healthline.com...

You know there are places online that you can look at to match any pill any tablet or capsule has numbers or names on them and the color also shows what they are.

Or perhaps digitalis.



posted on Jan, 19 2018 @ 07:47 PM
link   
a reply to: Nickn3

My sister is listening to reasoning now. Still a dire situation and she isn't sold on our ideas but it's a work in progress. The lady is out of town right now.



posted on Jan, 19 2018 @ 07:48 PM
link   
a reply to: Antipathy17
Just found out her side died of medication complications. Incomplete information. Sounds horrible in this climate though.
edit on 19-1-2018 by Antipathy17 because: (no reason given)



posted on Jan, 19 2018 @ 07:53 PM
link   
The lady does not sound like a nurse at all...

And realistically, you need to get the hell off of ATS and do as you’ve been directed by everyone here and ring the damn police. In both States, so you have as much at your disposal as possible.



Why are you still reading this?

Ring them, damnit!



posted on Jan, 19 2018 @ 08:01 PM
link   

originally posted by: Antipathy17
a reply to: Antipathy17
Just found out her side died of medication complications. Incomplete information. Sounds horrible in this climate though.
Are you medicated? You make no sense? Call the police like others have said.



posted on Jan, 19 2018 @ 08:04 PM
link   
a reply to: Tophat21

SO they can do what? Nothing? Get her kicked out of the place for possibilities? The hospitals have even turned her away.
edit on 19-1-2018 by Antipathy17 because: (no reason given)
She's had a toxcicity test done but nothing has come up. She needs a deep look and without insurance the hospital isn't required.
edit on 19-1-2018 by Antipathy17 because: (no reason given)



posted on Jan, 19 2018 @ 08:12 PM
link   
Also, in a pinch, suicide hotlines are open 24hrs. I’ve suggested this to victims of domestic abuse that have been fearful of reaching out to police. I’ve worked hotlines myself and they usually have a wealth of connections to help a person in almost any situation. Think outside of the box.



posted on Jan, 19 2018 @ 08:13 PM
link   

originally posted by: Antipathy17
a reply to: Tophat21

SO they can do what? Nothing? Get her kicked out of the place for possibilities? The hospitals have even turned her away. She's had a toxcicity test done but nothing has come up. She needs a deep look and without insurance the hospital isn't required.

Not nothing, they'll check into her welfare FFS. That's a lot more than just "Hi Ma'am, how are you? Good? OK, bye." No, they'll do whatever they can to help her get away from Toxic Tonya if she cooperates with them and wants their help.
On your end, it boils down to either you want to get her some tangible help, or you do not. The onus is on YOU to act on the advice you've been given.

I think it goes without saying, however -- you probably do not want to come here flipping out about it if this women indeed kills your sister, because we told you how to help her before it came to that.
edit on 1/19/2018 by Nyiah because: Forgot 2 words. Context helps the message.



posted on Jan, 19 2018 @ 08:22 PM
link   
a reply to: Nyiah

As of now she is decidedly getting out of the house to access her situation and look for places. She is unhindered.



posted on Jan, 19 2018 @ 10:48 PM
link   
How old is your niece? Are we talking a toddler, or a pre-teen, or a teen or an adult? You guys need to get her daughter now, if she is not an adult. Is she old enough (the daughter) to talk on the phone with you?



posted on Jan, 19 2018 @ 11:21 PM
link   
I think she should tell the hospital she took the medicine the nurse gave her so they can eliminate it from a possible poison or find it if it is poisonous to her. One mans medicine can be another mans poison, this goes for natural remides too. What was it her roomate gave her? It could have also been bad. Maybe it was something like betaine hydrochloride and it needed to be swallowed whole. That can tear up someone's lungs. Sometimes the pills start to fall apart if they are old and burn the mouth.

But it could be anyhing, I have no clue. Everyone has a different metabolism. Maybe it is also a coincidence, maybe the reason she was feeling ill is the real reason she is sick too. But the doctors should be made aware of what she took.



posted on Jan, 20 2018 @ 02:55 AM
link   
a reply to: Antipathy17




She hasn't mentioned the medicine to the doctors and has since taken it again

See something say something. It's your sister.



posted on Jan, 20 2018 @ 05:31 AM
link   
a reply to: Antipathy17

The curled fingers indicates a lack of muscular control.

Shortness of breath is a worry, as is the possibility that she had a heart attack. Cardiopulmonary arrest is a serious situation of course. The first thing I would be doing is checking the fingernails for signs of Mee's lines, things like that, things which might indicate heavy metal toxicity for example.

Of course, the whole bugger of it is, that there are so many things which a person could potentially be poisoned by, because even things which we take for granted as being safe, like oxygen, vitamins, foods and drinks, can be posionous in large quantities, which makes figuring out which thing is being used a real pain.



posted on Jan, 20 2018 @ 05:34 AM
link   
Oh, just as an aside, its very important to know what is in the supplements and non-medical treatments one might be taking, as well as where they come from.

The reason for this, is that supplement manufacturers can be less than careful with their products, which means that lead and similar can find their way into the product much more easily, than they would into an ACTUAL pharmaceutical product. If she is taking any homeopathic materials, supplements, vitamins, minerals, or anything she did not get directly from a medical doctor, it might be wise to look into those things also, as the quality and safety of these things tend to vary. It also varies according to what nation produced it, so that is something to keep an eye on.



new topics

top topics



 
17
<< 1    3  4 >>

log in

join